Bulletin of the American Mathematical Society

A proof that every Banach space is subreflexive

Errett Bishop and R. R. Phelps

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 67, Number 1 (1961), 97-98.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183523862

Mathematical Reviews number (MathSciNet)
MR0123174

Zentralblatt MATH identifier
0098.07905

Citation

Bishop, Errett; Phelps, R. R. A proof that every Banach space is subreflexive. Bull. Amer. Math. Soc. 67 (1961), no. 1, 97--98. https://projecteuclid.org/euclid.bams/1183523862


Export citation

References